Approximation of Classes Brp,θ by Linear Methods and Best Approximations
Abstract
We investigate problems related to the approximation by linear methods and the best approximations of the classes Brp,θ,1≤p≤∞ in the space L∞.Downloads
Published
25.05.2002
Issue
Section
Research articles
How to Cite
Romanyuk, A. S. “Approximation of Classes Brp,θ by Linear Methods and Best Approximations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 5, May 2002, pp. 670-8, https://umj.imath.kiev.ua/index.php/umj/article/view/4106.